# SDR ZZDA2010353

- Difficulty date: May 20, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PER T/C 340, COCKPIT EMERGENCY LIGHTS WILL NOT ILLUMINATE DURING EMERGENCY LIGHTING SYSTEM TEST.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY SUPPLY ASSY.  OPERATIONAL TEST OF EMERGENCY LIGHTING SYSTEM PERFORMED IAW AMM 33-51.  FOUND GOOD.
